How do I wean off avinza (morphine)?

Slowly. Weaning off Avinza (morphine) has to be done slowly and under supervision of your md? You cannot just cut the tablet and take bits it's very dangerous as this will result in possible overdose. I perform dose reductions every 2 weeks until the med can be stopped.

Related Questions

Do I wean off of avinza (morphine)?

Wean of nardil (phenelzine) Do it under medical supervision and slowly.It also depends how long you have been taking avinza, (morphine) and what dosage.I can not advice you without knowing what dose and how many years you have been taking Avinza (morphine) and what other meds you are taking.But as a rule for weaning anypain med is to take your time and go slow and under direction of your physician it is to be done slowly and under supervision. Read more...

Been on clonidine for 5 days to help off morphine. Do I wean off clonidine or just stop?

Wean. Clonidine can have its own withdrawal symptoms, so best to wean off over a few days--the provider who put you on it should be available to discuss this with you. Read more...
Wean. Stopping Clonidine abruptly can result in "rebound hypertension" which means blood pressure can shoot up very high. Clonidine should always be tapered under a doctor's supervision. Read more...

Been on morphine for 2 months. Being weaned off in 6 days cuz of bladder issues. Anything I can do to ease the withdraw?

Acupuncture, meds. Acupuncture can often help; usually needles are placed into the ears, but also other places. Ask your doctor for a prescription for clonidine, a blood pressure medication that helps opioid withdrawal symptoms. Read more...
Dietary and mental. Be prepared for GI issues such as diarrhea that can be relieved with Imodium (loperamide) and may need lomotil. The worst of the withdrawal may b insomnia, shaking, anxiety, dry mouth, and mental tricks your dependent brain will try to play in u. Mental preparation and possibly anxiety meds as well as plenty of good hydration with electrolytes. Discuss these concerns with your doctor. Read more...

Is it common to feel a lack of energy when being weaned off morphine? Was on 45mg for years, Dr now has me on 15mg. Will be off in two weeks. So tired

No. It is much more common to have a glutamate reaction with withdrawal symptoms. You might feel tired if you are using a benzodiazepine to cut down on these symptoms. Otherwise look for other causes of being tired like too little sleep, anemia and depression. Best wishes for good health . Read more...